# SDR REXA2015020100164

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 23,685 hours, 21,122 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE SELECTED LG UP.  MAIN GEAR BOTH RETRACTED, NOSE GEAR DID NOT.  RECEIVED NOSE GEAR & GEAR DISAGREE WARNINGS WITHIN 6 SECONDS.  RECYCLED GEAR DOWN & THEN UP AGAIN.  SAME RESULTS & WARNINGS.  LANDED OVER MAX LANDING WEIGHT.  LANDING WEIGHT 47400.  IAW FIM TROUBLESHOOTING FOUND NOSE GEAR OLEO EXTENDED & CENTERED PROX SWITCH BRACKET BENT OUT OF PLACE.  R & R PROX SWITCH, PS14GA, BRACKET IAW AMM 32-61-25 & ADJUSTED PROX SWITCH IAW AMM 32-61-05.  FUNCTIONAL & OPERATIONAL CHECKS OF EXTENSION & RETRACTION CHECKED GOOD.  SERVICED NOSE STRUT IAW FIM IAW 12-12-32.  ACFT LANDING WEIGHT WAS IN LIMIT IAW AMM 05-51-01, NO OVERWEIGHT INSPECTION REQUIRED.  ACFT OK FOR SERVICE AT THIS TIME.
